# SDR USAA2009062991623

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 26,215 hours, 9,335 cycles
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Part number: Z040H000820A
- Part serial: 040H00011463
- Condition: Faulted
- Part time: 26,272 hours, 9,354 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1625 - CLT-SEA - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ILLUMINATED, FAULTING SLIDE PRESSURE MID RIGHT.  SLIDE BOTTLE PRESSURE IS GOOD.  TROUBLESHOOTING CONTINUES.  REMOVED AND REPLACED MID DOOR DECODER ENCODER PER MAINTENANCE MANUAL 23-73-42.  OPERATIONAL CHECK WAS GOOD.
